# SDR FDEA201511173670

- Difficulty date: November 17, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N776FD
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 746 hours, 27,455 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N61191
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT SYS HYD FAILURE ON FINAL.  LT HYD SYS PRESS.  LANDED, COMPLIED WITH QRH PART 17 NOV 15.  TROUBLE SHOT LT HYD SYS, FOUND FWD FLEX LINE TO LT GEAR DOWN LOCK ACTUATOR LEAKING.  ORDERING BOTH FLEX LINES.  IAW CREW DEBRIEF, LT HYD PUMPS WERE NOT OPERATED MORE THAN 2 MINUTES.  REMOVED FWD FLEX LINE FROM LT MAIN GEAR DOWNLOCK ACTUATOR.  CAPPED FITTINGS ALL IAW MM 20-10-10-4.  R & R LT GEAR RETURN LINE, OPERATIONS GOOD.
